# SDR 07192005

- Difficulty date: July 19, 2005
- Submitted: July 25, 2005
- Operation: Air carrier
- Aircraft: N312CE
- Make and model: Saab 340B
- Aircraft serial: 334
- Aircraft time: 25,362 hours, 29,210 cycles
- Engine: Ge CT79B
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Pressure Switch
- Part number: 8346001
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

RT ENGINE APPEARS TO BE LEAKING FUEL FROM PRESSURE SWITCH.
